Injection Pain! What To Know And What To Do!

Discussion in 'Anabolic Steroids' started by guss, Feb 28, 2011.

  1. dr jim

    dr jim MuscleHead

    Apr 7, 2014
    786
    168
     
  2. dr jim

    dr jim MuscleHead

    Apr 7, 2014
    786
    168
    LK that is ONE FINE explanation about PIP . Hot damn fella you are ON spot about many labs using excessive amounts of BA to aid the solubility of lower MW esters rather than use a MORE EXPENSIVE OIL or many of the commercially available "Benzoate" preservatives. (For those inquiring minds look up the SOLUBILITY COEFFICIENT or LOG-D of oils and esters) Pretty neat stuff IMO

    (Hey I don't wear wire rim glasses, yet I do enjoy FB games, can communicate with average Joe's, like GSD moms apple pie and enjoy Dalmore Scotch and a cigars or two on the weekends, God forbid, lol)

    However the "histamine reaction" you mentioned is NOT a allergic reaction AS YOU HAVE DESCRIBED IT. Why? Because decarboxylation is a natural catabolic process of FAT metabolism, which occurs thru the action of the ubiquitous serum enzyme called; yep you guessed it, ESTERASE.

    People are NOT allergic to fats per say (well at least documenting that type of "allergy" is difficult at best) BUT the protein contaminants many of them contain. The same can be said for UGL products, since contamination should be assumed. So it's MUCH more likely what most people are experiencing is a GENERALIZED INFLAMMATORY response to any number of contaminants, rather than an allergic reaction (which again is individualized AND requires prior sensitization) to a specific proteinaceous substance.

    Why mention it then?

    Because allergic reactions are specific physiologic over-reactions to a particular compound, which is almost always protein based, AND responds to specific therapy (including prevention). More importantly re-exposure can be LIFE THREATENING. In that regard I'm NOT aware of any literature or case report in which an AAS, was proven to be the sole causation of an anaphylactic reaction.

    So that early 12-24 hour redness some acquire post pinning is a NONSPECIFIC INFLAMMATORY RESPONSE to some junk in your gear! That does not mean it's unsafe but it certainly SUGGESTS more attention to detail is in oder on behalf of that LAB!

    ONE FINAL POINT THAT LK has already made but I WILL EMPHASIZE, PIP IS A LAB DEPENDENT ADVERSE EFFECT OF AAS USE, PERIOD. YOU DON'T WANT PIP, LOCATE A QUALITY LAB!!!!!!

    GTG LK

    Best
    jim
     
    Last edited: Apr 25, 2014
  3. pege

    pege New Member

    Apr 17, 2013
    9
    2
    Good post , my experience has been , first I had to find what solvents my body will tolorate , meaning eo, cant use knots me up , ba I keep it at 2% and bb I can go as high as 20% but I generally go 15% I can honestly it took me years to figure this out but I very rarely ever get pip , now im running some nice prop and the next day I feel it but , I wouldnt call it pip but like maybe your boy gave you a shot in the arm. For me this dont have to be painful its not supposed to be . Good post bro
     
  4. Bionixx

    Bionixx VIP Member

    Dec 6, 2011
    330
    9
    Never had a problem with site injection soreness unless it was 100mg test prop in a all oil soln with 20% BB 2% BA. switch to 50:50 oil:
    EO and problems solved. I once made a 550mg test long chain esters/ml and it made you sore but never a problem under 100 mg test prop, tren ace., or anything else.
     

Share This Page